Common fixed point theorems satisfying a new type of weak contraction condition on a Saks space

P. P. Murthyand, Uma Devi Patel

Abstract


The main purpose of this paper is to establish some common fixed point theorems in saks spaces under C- class contraction condition for two pairs of discontinuous weak compatible maps. The proved results generalize and extend some of the known results in the literature.


Full Text: PDF

How to Cite this Article:

P. P. Murthyand, Uma Devi Patel, Common fixed point theorems satisfying a new type of weak contraction condition on a Saks space, Advances in Fixed Point Theory, Vol 7, No 1 (2017), 118-143

Copyright © 2017 P. P. Murthyand, Uma Devi Patel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.